null Skip to main content

✨ Buy more, save 5% Ends

Image coming soon

Continuous Univariate Distributions, Volume 2

Was: $251.00
Now: $237.24
New condition
(No reviews yet) Write a Review
Physical book delivery

Shipping calculated at checkout.

Estimated delivery
Adding to cart… The item has been added
Product Details
By (Author):
Norman L. Johnson
Publisher:
John Wiley & Sons Inc
Publication Date:
May 22, 1995
Series:
Wiley Series in Probability and Statistics
Country of Publication:
United States
Number of pages:
752 pages
Binding:
Hardback
Language:
Not available
ISBN-13:
9780471584940

Overview

This volume presents a detailed description of the statistical distributions that are commonly applied to such fields as engineering, business, economics and the behavioural, biological and environmental sciences.


  • | By (Author): Norman L. Johnson
  • | Series: Wiley Series in Probability and Statistics
  • | Publisher: John Wiley & Sons Inc
  • | Publication Date: May 22, 1995
  • | Country of Publication: United States
  • | Number of Pages: 752 pages
  • | Language: Not available
  • | Binding: Hardback
  • | ISBN-10: 0007233485
  • | ISBN-13: 9780471584940

Reviews

0 Reviews

Write a Review

No reviews yet.

Share your experience and help another reader choose their next book.

Discover your next great book

Get new releases, reader favourites, and special offers delivered to your inbox.